# SDR DALA2025080105791

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 78,319 hours, 37,082 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED POSSIBLE DIRTY SOCK SMELL AT MID CABIN DURING DESCENT. THEN REPORTED IT WAS GONE, BUT CAME BACK DURING LANDING. NO SMELL OR ODOR IN FLIGHT DECK.  REF LOG PAGE 1112138 FOR CORRECTIVE ACTION.
